# SDR 05FDEA01400

- Difficulty date: May 21, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 48,948 hours, 9,751 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Fuel Qty Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER TAKE OFF LAT FUEL IMB.C/W QRH HAD   YELLOW NR 3 FUEL QTY LAT FUEL IMBALANCE ALERT EXT  LATER FUEL QTY FAULT. C/W QRH.  TIP TANK LOW ALERT. C/W QRH AND ALERT EXT TIP TANK LOW ALERT AGAIN, BEGAN QRH THEN GOT TIP TNK TRAPPED ALERT WITH 5700 BELOW ON SD.   TURNED ON ALL CROSSFEED VALVES ACCORDING TO QRH. LAT FUEL FUEL IMB ALERT WITH 18000 TANK 1, 8000 TANK 3. BALANCED TANKS BEFORE LANDING. LANDING UNEVENTFUL AT KDEN.  T/S NR 3 FUEL QTY SYS AND REPLACED BOTH INNER AND OUTER MJP'S. REPLACED   MJP'S PER MD-11 MM 28-41-40-4. LEAKED CHECKED MJP'S. ALL PROBES AND COMPUTERS READ NORMAL FUEL QTY TEST NORMAL. NO TIP TANK TRAPPED WARNINGS OCCURED.  SYSTEM OPERATES NORMALLY.
